Involve: A Journal of Mathematics

  • Involve
  • Volume 12, Number 5 (2019), 855-869.

Spectra of Kohn Laplacians on spheres

John Ahn, Mohit Bansil, Garrett Brown, Emilee Cardin, and Yunus E. Zeytuncu

Full-text: Access denied (no subscription detected)

However, an active subscription may be available with MSP at msp.org/involve.

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We study the spectrum of the Kohn Laplacian on the unit spheres in n and revisit Folland’s classical eigenvalue computation. We also look at the growth rate of the eigenvalue counting function in this context. Finally, we consider the growth rate of the eigenvalues of the perturbed Kohn Laplacian on the Rossi sphere in 2.

Article information

Source
Involve, Volume 12, Number 5 (2019), 855-869.

Dates
Received: 5 September 2018
Accepted: 26 December 2018
First available in Project Euclid: 29 May 2019

Permanent link to this document
https://projecteuclid.org/euclid.involve/1559095409

Digital Object Identifier
doi:10.2140/involve.2019.12.855

Mathematical Reviews number (MathSciNet)
MR3954300

Zentralblatt MATH identifier
07072550

Subjects
Primary: 32V05: CR structures, CR operators, and generalizations
Secondary: 32V30: Embeddings of CR manifolds

Keywords
Kohn Laplacian spherical harmonics Gershgorin's circle theorem

Citation

Ahn, John; Bansil, Mohit; Brown, Garrett; Cardin, Emilee; Zeytuncu, Yunus E. Spectra of Kohn Laplacians on spheres. Involve 12 (2019), no. 5, 855--869. doi:10.2140/involve.2019.12.855. https://projecteuclid.org/euclid.involve/1559095409


Export citation

References

  • T. Abbas, M. M. Brown, A. Ramasami, and Y. E. Zeytuncu, “Spectrum of the Kohn Laplacian on the Rossi sphere”, Involve 12:1 (2019), 125–140.
  • T. M. Apostol, Introduction to analytic number theory, Springer, 1976.
  • S. Axler, P. Bourdon, and W. Ramey, Harmonic function theory, Graduate Texts in Math. 137, Springer, 1992.
  • A. Boggess, CR manifolds and the tangential Cauchy–Riemann complex, CRC Press, Boca Raton, FL, 1991.
  • L. Boutet de Monvel, “Intégration des équations de Cauchy–Riemann induites formelles”, pp. [exposé] 9 in Séminaire Goulaouic–Lions–Schwartz 1974–1975, Centre Math., École Polytech., Paris, 1975.
  • D. M. Burns, Jr., “Global behavior of some tangential Cauchy–Riemann equations”, pp. 51–56 in Partial differential equations and geometry (Park City, UT, 1977), edited by C. I. Byrnes, Lecture Notes in Pure and Appl. Math. 48, Dekker, New York, 1979.
  • S.-C. Chen and M.-C. Shaw, Partial differential equations in several complex variables, AMS/IP Studies in Adv. Math. 19, Amer. Math. Soc., Providence, RI, 2001.
  • G. B. Folland, “The tangential Cauchy–Riemann complex on spheres”, Trans. Amer. Math. Soc. 171 (1972), 83–133.
  • S. Fu, “Hearing pseudoconvexity with the Kohn Laplacian”, Math. Ann. 331:2 (2005), 475–485.
  • S. Fu, “Hearing the type of a domain in $\mathbb{C}^2$ with the $\bar\partial$-Neumann Laplacian”, Adv. Math. 219:2 (2008), 568–603.
  • S. Gershgorin, “Über die Abgrenzung der Eigenwerte einer Matrix”, Izv. Akad. Nauk SSSR 1931:6 (1931), 749–754. In Russian.
  • O. Klima, Analysis of a subelliptic operator on the sphere in complex $n$-space, master's thesis, University of New South Wales, 2004, https://tinyurl.com/klimamast.
  • G. Métivier, “Spectral asymptotics for the $\bar\partial$-Neumann problem”, Duke Math. J. 48:4 (1981), 779–806.
  • H. Rossi, “Attaching analytic spaces to an analytic space along a pseudoconcave boundary”, pp. 242–256 in Proc. Conf. Complex Analysis (Minneapolis, 1964), edited by A. Aeppli et al., Springer, 1965.